New Search

Export article
Open Access

Drug reaction with eosinophilia and systemic symptoms (DRESS) syndrome induced by ceftriaxone with successful treatment — A case report and literature review

Arpit Agrawal, Pankaj Kannauje

Abstract: Drug reaction with eosinophilia and systemic symptoms is a rare and potentially life threatening condition characterised by hypersensitivity reactions to a drug with prolonged latency, in the form of skin rashes, hyper eosinophilia and systemic features like fever, lymphadenopathy, leucocytosis, internal organ involvement (liver, kidney, lung). Though it can occur in response to many drugs but very few cases has been described in relation to one of the most commonly used antibiotic ceftriaxone. Here we have described a case of DRESS in a patient who has been treated with ceftriaxone outside our hospital for sore throat.
Keywords: eosinophilia / systemic / DRESS / treatment / ceftriaxone / hospital / characterised / lung / prolonged / throat

Scifeed alert for new publications

Never miss any articles matching your research from any publisher
  • Get alerts for new papers matching your research
  • Find out the new papers from selected authors
  • Updated daily for 49'000+ journals and 6000+ publishers
  • Define your Scifeed now

Share this article

Click here to see the statistics on "Indian Journal of Pharmacy and Pharmacology" .
References (13)
    Back to Top Top